# SDR USAA980591

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N51406
- Condition: Cracked
- Location: Bs 598
- Part time: 43,908 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK BS 598 RBBL 3 STABILIZATION INSTALLATION WEB.  FABRICATED AND INSTALLED NEW WEB PER SRM 51-10-02, AND FASTENER SUBSTITUTION PER SRM 51-40-03.  (M)
